| Model Number |
2490G23 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/16/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the batteries in the remote monitor leaked.The monitor is expected to be replaced and returned.No patient com plications have been reported as a result of this event.